Dual pricing of American options by Wiener chaos expansion - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Financial Mathematics Year : 2018

Dual pricing of American options by Wiener chaos expansion

Jérôme Lelong


In this work, we propose an algorithm to price American options by directly solving thedual minimization problem introduced by Rogers. Our approach relies on approximating the set of uniformly square integrable martingales by a finite dimensional Wiener chaos expansion. Then, we use a sample average approximation technique to efficiently solve the optimization problem. Unlike all the regression based methods, our method can transparently deal with path dependent options without extra computations and a parallel implementation writes easily with very little communication and no centralized work. We test our approach on several multi--dimensional options with up to 40 assets and show the impressive scalability of the parallel implementation.
Fichier principal
Vignette du fichier
chaos-am.pdf (712.89 Ko) Télécharger le fichier
mSamples.pdf (235.31 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01299819 , version 1 (08-04-2016)
hal-01299819 , version 2 (03-11-2016)
hal-01299819 , version 3 (21-12-2017)



Jérôme Lelong. Dual pricing of American options by Wiener chaos expansion. SIAM Journal on Financial Mathematics, 2018, 9 (2), pp.493-519. ⟨10.1137/16M1102161⟩. ⟨hal-01299819v3⟩
1151 View
715 Download



Gmail Facebook Twitter LinkedIn More